# SDR ASOA201000014

- Difficulty date: January 6, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 19,342 hours, 16,487 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INNER SKIN HAS A DENT WITH A CRACK IN MIDDLE OF DENT LOCATED JUST ABOVE ACCESS PANEL 832DL. DAMAGE MEASURES APPROX ½" IN DIAMETER. (OPEN)
